271 ~ Solving the conundrum ~

The worst of the disaster had now elapsed but one important question hung in midair:

How did the entire series of events start out in the first place and then lead to hypovolemic shock?

At first it was like sitting in front of a jumbled puzzle trying to place each symptom according to where it seemed to fit best, but slowly all pieces formed a complete shape and the conundrum was solved.

A drastic overturn took place on the Friday after I completed my eighth biokinetics session. This particular program of graded exercise therapy was commenced after much deliberation in November 2020 when my heart felt confident to give it a go in order to maintain and gradually improve my resistance with the POTS (Postural Orthostatic Tachycardia Syndrome) side of Dysautonomia.

Individualized exercise is one from among the non-pharmacological forms of treatment for POTS. However exercise varies greatly according to the comorbidities involved. No standard regimen is conducive to all.

Initially I managed well and slight improvements were noted in terms of Orthostatic Intolerance. However as the program became more demanding, my body battled and did not seem to manage or ‘recover’ well.

When I returned home from the last three sessions, the post-exertional malaise took approximately four / five days to clear which was against the usual criterion.

I’d drag my fagged body from one end to another and picking up an arm alone felt as if I lifted a weighty bag of cement. My muscles burned for a longer period than predicted and by the time I recovered from these magnified levels of chronic fatigue, it was time to go for the next session without being fully ready to swing in the game.

Something was not right because the physical weariness lead to emotional exhaustion but I thought maybe it was necessary to push through to achieve more results. For this reason, I ignored the clear-cut indication of sessions being too closely spaced and becoming more demanding beyond my endurance level.

The very same afternoon before time overturned, I went for a Vitamin C immune booster drip because my gastrointestinal tract became intolerant to oral Vitamin C, for the past 11 months I wasn’t able to supplement although necessary.

We expected the clinic to be thorough in their job and I trusted the formula administration. However, this particular immune booster was not an individualized infusion which is where the second problem presumably set in for me.

The concentration was too strong and it had not been diluted into any liquid base. The bag was infused approximately over an hour. Depending on the rate that can be tolerated without your veins burning. After the drip terminated I felt awfully sick to my throat with vomit threatening to erupt at any minute.

Again, something was not right but I thought it was a normal reaction that should be handled…

Until an experienced professional brought the following points to our attention:

Vitamin C should not be combined into the same bag as B vitamins. It is more potent and effective when infused intravenously but should be injected into a separate bag of fluids.

Since seeing my body was in a feeble state from the exercise being toughened, in all probability, the immune boosting concoction collided with my dysfunctional system and triggered a (SIRS) Systemic Inflammatory Response Syndrome that resulted in a rapid cascade of imperil symptoms.

قل لن يصيبنا إلا ما كتب الله لنا

The condition came about only because it had been written as part of my qadr, but there are two aims for presenting a comprehensive elucidation:

1) Please do not take any concoction of infusions without doing a thorough check on its validity with professionals in a relevant field.

2) Exercise is medicine.

But similar to the manner in which each medication has a limited dosage with a script signed in accordance to your condition, a specialist should only prescribe exercise while keeping the encompassing nature of Dysautonomia in full view.

A patient should be cleared to begin and the dosage should be monitored time and again or else an overdose can most likely worsen your overall condition and cause further harm / damage. Many Drs hastily push for exercise but you’ve got to ensure your blood work is stable as well.

We later discovered some of my bloods are not in order and I am severely anemic because the malabsorption from Gastroparesis is more bad than expected.

In light of the above, do not follow the line:

Just push through the dizziness and Tachycardia

Strict monitoring and continous observation on the patients vitals are key to performing exercise with any type of Dysautonomia.


I dug my fingers into the soft brown oceanic sand while my thoughts drowned into the boisterous waves washing away all dirt from its shoreline

How closely it resembled the waves of chronic illness that roll upon us continously, only to cleanse one from the daily collection and stain of sin

Affliction is a means of one’s ultimate elevation. Each time one difficulty strikes and you fall beneath its overpowering force

Rise up again I say. There is no other way. Fall repeatedly and rise

Stretch out unto your maker for strength and arise until you reach the highest ranks of Jannah in final victory

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s